Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How are red spots and blood shot eyes treated ?

Im experiencing bloodshot eyes with some small pin prick red spots at the end. Currently awaiting a cbc for other health problems including what I believe is some petichea spots on my hands recently was on bactrim and was wondering if that has something to do with all of it
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
This is subconjunctival hemorrhage (which is blood beneath the mucus membrane covering the white part of your eye; the sclera)..

There is nothing to worry about subconjunctival hemorrhages by themselves. However, one should exclude some serious causes like highly elevated blood pressure and blood clotting problem..

What you should do: measure your blood pressure.. wait for your CBC results and fortify their results with other tests if needed or ordered by your doctor..

Finally, no treatment required for the subconjunctival hemorrhage and it is expected to clear away by an average of two weeks
Answered: Sun, 1 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Ophthalmologist Dr. Vidhya's  Response
One of the side effects of using bactrim in conjunctival and scleral injection which occurs within a month of starting the therapy. Once the drug is stopped, then by 3 to 4 wks time your eyes will return to its normalcy .
Check with your ophthalmologist if therednessis persisting and associated with any other symptoms of pain,blurring go vision etc....
Always talk to your physician about any side effects of the drugs he has prescribed,to avoid panicking situations in future.
Hope you are better now.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor